# SDR DLM88091969

- Difficulty date: December 13, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 42,580 hours, 31,080 cycles
- Engine: Pwa JT8D219
- Engine time: 38,248 hours, 29,198 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 726916
- Condition: Failed
- Location: Nr 2
- Part time: 38,248 hours, 29,198 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENG PWR LOSS AFTER TAKEOFF.  FOUND METAL IN TAIL PIPE, REQUIRES ENGINE CHANGE.  REPLACED RT ENG.
